Volume 5, Number 1, January 1994
: The Threshold for Hamilton Cycles in the Square of a Random Graph.
: The Instability Time Distribution Behavior of Slotted ALOHA.
: An Example of a Superproportional Graph.
V. F. Kolchin
: Random Graphs and Systems of Linear Equations in Finite Fields.
A. V. Kostichka
: On the Number of Connected Subgraphs with Small Edge-Boundary in Regular Graphs.
José Luis Palacios
: Expected Hitting and Cover Times of Random Walks on Some Special Graphs.
: On the Number of Subtrees for Almost All Graphs.
: Infinitary Queries and Their Asymptotic Probabilites II. Properties Definable in Least Fixed Point Logic.
: Matchings in Superpositions of (n, n)-Bipartite Trees.
Volume 5, Number 2, April 1994
Volume 5, Number 3, Juli 1994
Volume 5, Number 4, October 1994
: Some Comments on the Paper "Brownian Bridge Asymptotics for Random Mappings".
Jennie C. Hansen
: Order Statistics for Decomposable Combinatorial Structures.
: Lower Bounds for a Subexponential Optimization Algorithm.
Volume 5, Number 5, December 1994
: A Shuffle that Mixes Sets of Any Fixed Size Much Faster than It Mixes the Whole Deck.
: Trie Size in a Dynamic List Structure.
: On the Number of Cycles of Given Length of a Free Word in Several Random Permutations.